# SDR QXEA2010031500171

- Difficulty date: March 10, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 18,709 hours, 15,920 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Bleed Overtemp
- Part time: 19,902 hours, 20,744 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AFTER TAKEOFF NR 1 BLEED HOT AND NR 2 BLEED HOT ILLUMINATED SIMULTANEOUSLY.  BOTH LIGHTS EXTINGUISHED AFTER BLEED SWITCHES CYCLED PER EMERGENCY/ABNORMAL CHECKLIST.  RETURNED TO FIELD.  LANDING UNEVENTFUL. INTERROGATED CDS, FOUND CODES 7005, 7001 ON BOTH ENG.  REMOVED AND REPLACED BLEED OVERTEMP SWITCH AND NACELLE DUCT-LEAK OVERTEMP SWITCH ON BOTH NR 1 AND NR 2 ENG IAW AMM TASKS 36-11-21-000-801, 36-11-21-400-801, 36-11-16-000-801, 36-11-16-400-801.  APPLIED HEAT SHRINK AS REQ.  ALSO REMOVED AND REPLACED HPSOV VALVE ON NR 1 ENG IAW AMM TASKS 36-11-09-000-801, 36-11-09-400-801.  GROUND RAN BOTH ENGINES ASSOCIATED CAUTION LIGHTS DID NOT RETURN, NO FAULTS IN CDS.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
